Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 589452, 8 pages
http://dx.doi.org/10.1155/2013/589452
Research Article

Coupled Hydromechanical Model of Two-Phase Fluid Flow in Deformable Porous Media

Department of Civil Engineering, Chonbuk National University, Jeonju 561-756, Republic of Korea

Received 3 April 2013; Revised 13 August 2013; Accepted 15 August 2013

Academic Editor: Piermarco Cannarsa

Copyright © 2013 You-Seong Kim and Jaehong Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

You-Seong Kim and Jaehong Kim, “Coupled Hydromechanical Model of Two-Phase Fluid Flow in Deformable Porous Media,” Mathematical Problems in Engineering, vol. 2013, Article ID 589452, 8 pages, 2013. doi:10.1155/2013/589452